# SDR ASOA99031

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330339
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATL/PFN - FLT 4706 - CLIMBING THROUGH 6,000 FEET, LEFT WINDSHIELD SHATTERED.  CREW DECLARED AN EMERGENCY AND RETURNED TO ATL WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  (X)
